# SDR CA990804014

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 1 Engine
- Part time: 20,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE MAKING HUMMING NOISE AT HIGH POWER SETTINGS.  BORESCOPE REVEALED BLOOD STAINS AND ONE OF THE LP BLADES WAS BENT.  ENGINE SENT TO P&W.
